MAUDE Adverse Event Report: ENDOLOGIX INC. OVATION IX; ILIAC LIMB

ENDOLOGIX INC. OVATION IX; ILIAC LIMB
Model Number TV-IL1414140-J
Medical Device Problem Codes Partial Blockage (1065); Occlusion Within Device (1423)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated with ovation ix.Endologix was recently made aware from the physician that the patient underwent a secondary procedure for an occluded limb.The patient was reportedly lost the patient to follow-up however, was called to the er for a left limb occlusion which may have been occluded for an extended length of time because the patient revealed that there had been pain in the left leg soon after the initial procedure.The radiologist confirmed seeing the patient on (b)(6) 2017; approximately 14 months post-op.At the recent er visit, the implanting physician elected to treat the patient by fem/fem and reline flow to the patient's left leg.This secondary was reported to have occurred on (b)(6) 2018.The current patient condition is reported as fine with no pain in either leg, no evidence of any endoleak.The physician has shared that the patient will be monitored under his care for future follow-ups.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7523976
Report Number3008011247-2018-00100
Device Sequence Number19138727
Product Code MIH
UDI-Device IdentifierM701TVIL1414140J1
UDI-Public+M701TVIL1414140J1/$$3190317FS12161513N
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model NumberTV-IL1414140-J
Device Catalogue NumberTV-IL1414140-J
Device Lot NumberFS121615-13
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR